Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Apr 10, 2015, 11:08 AM CDT for Baldwin County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2015, 11:08 AM CDT (16:08 UTC)
- Expired
- Apr 10, 2015, 12:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Mobile, AL
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 42 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2192 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
782
WWUS84 KMOB 101608
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1108 AM CDT FRI APR 10 2015
ALZ061-062-101700-
UPPER BALDWIN AL-UPPER MOBILE AL-
1108 AM CDT FRI APR 10 2015
...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND EASTERN
MOBILE COUNTIES UNTIL NOON CDT...
AT 1105 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR I65 AND US
43...OR NEAR SATSUMA...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... SARALAND... BAY MINETTE...
SATSUMA... CREOLA... I65 AND AL 59...
I65 AND CR 47... I65 AND AL 287... I65 AND AL 225...
AXIS... I65 AND US 43... CROSSROADS...
THE PRIMARY THREATS FROM THIS STORM ARE TORRENTIAL DOWNPOURS OF
RAIN...AND WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF
TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK
SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3074 8806 3092 8809 3111 8762 3100 8762
3100 8760 3096 8759 3087 8764 3081 8758
3076 8792 3088 8789 3092 8791 3080 8793
3076 8793 3076 8796 3075 8800 3077 8800
TIME...MOT...LOC 1605Z 262DEG 9KT 3084 8799
$$
BUTTSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Apr 10, 4:38 AM CDT, 6 hours 30 minutes earlier.
Area forecast discussion, Apr 10, 4:38 AM CDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 438 AM CDT FRI APR 10 2015 .SHORT TERM [TODAY AND TONIGHT]...AN ACTIVE EARLY MORNING ACROSS THE OHIO RIVER VALLEY TO THE ARKLATEX AS A COLD FRONT EXITING THE PLAINS...HELPS TO INITIATE ORGANIZED STORMS WITHIN A DEEPLY MOIST AND MARGINALLY UNSTABLE AIRMASS. A VIGOROUS MID LEVEL STORM SYSTEM/SIGNIFICANT HEIGHT FALLS ADVANCES EASTWARD ACROSS THE UPPER MIDWEST TODAY...TO ACROSS THE SOUTHEAST CANADIAN PROVINCES TONIGHT. WITH THE MID LEVEL SYSTEM PASSING BY TO THE NORTH...THERE IS ENOUGH SUPPORT FOR A COLD FRONT...EXTENDING FROM THE MID MISSISSIPPI VALLEY TO EAST TEXAS...TO APPROACH THE CENTRAL GULF COAST DURING THE AFTERNOON. PRECIPITABLE WATER VALUES AROUND 1.75 INCHES POOL INTO THE APPROACHING FRONTAL ZONE. WHEN COMPARING TO CLIMATOLOGY...THESE MOISTURE LEVELS STAND AT JUST ABOVE 2 STANDARD DEVIATIONS ABOVE THE MEAN. WITH THE FRONT PROVIDING THE SURFACE FOCUS FOR ASCENT AND ABOVE NORMAL DEEP LAYER MOISTURE VALUES...AREAL COVERAGE OF SHOWERS/STORMS INCREASE BY AFTERNOON AS THE AIRMASS BECOMES UNSTABLE. SOME OF THE STORMS MAY CONTAIN LOCALLY HEAVY DOWNPOURS. FORECASTERS BEGIN TO INTRODUCE CATEGORICAL COVERAGES ~ 80 % GENERALLY ALONG AND NORTHWEST OF I-65 INTO THE AFTERNOON WITH SCATTERED ACTIVITY EXPECTED CLOSER TO THE COAST AND OFFSHORE. ALTHOUGH THE GULF COAST LOOKS TO BE REMOVED FROM THE BETTER STRONGER LOW LEVEL WIND FLOW AHEAD OF THE FRONT...A MARGINALLY UNSTABLE ATMOSPHERE DOES LEND TO SOME POTENTIAL OF A FEW STRONG TO ISOLATED SEVERE AFTERNOON/EVENING STORMS. A GRADUAL DECREASE IN SHOWERS/STORMS IS FORECAST LATE TONIGHT AS THE FRONT SINKS SOUTHWARD TO THE COAST AND OFFSHORE. A WARM SPRING DAY WITH HIGHS MOSTLY IN THE LOWER 80S ON AVERAGE. OVERNIGHT LOWS IN THE LOWER/MID 60S...NORTH OF THE BEACH AREAS. CLOSER TO 70 AT THE BEACHES. /10 [WEEKEND]...AN UPPER RIDGE WILL EXTEND FROM THE BAY OF CAMPECHE NORTHEAST OVER THE WESTERN ATLANTIC FRIDAY MORNING. THE NORTHERN PORTION OF THE UPPER RIDGE WILL BE SHUNTED SOUTHEASTWARD AND FLATTENED IN RESPONSE TO AN UPPER SHORTWAVE MOVING EASTWARD OVER THE NORTHEAST CONUS AND THE NORTHERN ATLANTIC. MEANWHILE...THE WEAK SURFACE WEAK COLD FRONT WILL STALL JUST OFF THE COAST DURING THE DAY SATURDAY. STRONG HIGH PRESSURE NORTH THE STALLED FRONT OVER THE OHIO RIVER VALLEY WILL MOVE QUICKLY EASTWARD OVER THE WESTERN BY SUNDAY AFTERNOON. THIS WILL ALLOW THE STALLED BOUNDARY TO BEGIN RETURNING NORTHWARD AS A WARM FRONT. MOSTLY CLOUDY SKIES WILL CONTINUE THROUGH THE WEEKEND DESPITE THE COLD FRONT PUSHING JUST OFF THE COAST. THE NORTHERN HALF OF THE FORECAST AREA WILL SEE SHOWERS AND THUNDERSTORMS COMING TO AN END THROUGHOUT THE DAY SATURDAY...BUT ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL REMAIN ACROSS OUR SOUTHERN ZONES CLOSER TO THE FRONT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL THEN RETURN ACROSS THE ENTIRE FORECAST AREA SUNDAY AND SUNDAY NIGHT AS THE WARM FRONT ADVANCES NORTHWARD. HIGH TEMPERATURES ON SATURDAY WILL RANGE FROM 75 TO 79 DEGREES. LOWS SATURDAY NIGHT WILL RANGE FROM 58 TO 64 DEGREES INLAND AREAS...AND FROM 64 TO 69 DEGREES ACROSS THE COASTAL SECTIONS. HIGH TEMPERATURES ON SUNDAY WILL ALSO RANGE FROM 75 TO 79 DEGREES...WITH LOWS SUNDAY NIGHT RANGING FROM THE MID 60S ACROSS OUR NORTHERN ZONES TO NEAR 70 DEGREES ALONG THE COAST. /22 .LONG TERM [MONDAY THROUGH FRIDAY]...A CLOSED UPPER LOW PRESSURE AREA OVER SOUTHEASTERN NEW MEXICO MONDAY MORNING WILL MOVE EAST ACROSS NORTHERN TEXAS THROUGHOUT THE DAY...AND THEN LIFT NORTHEAST THROUGH MIDWEEK WHILE EVOLVING INTO AN OPEN WAVE AS A STRONG TROUGH DIGS OVER THE CENTRAL CONUS. THIS LARGE UPPER TROUGH ACCOMPANIED BY A STRONG CENTER OF LOW PRESSURE WILL THEN ADVANCE SLOWLY EASTWARD THROUGH THE REMAINDER OF THE WEEK. MEANWHILE...A LARGE HIGH PRESSURE SYSTEM OVER THE WESTERN ATLANTIC WITH A RIDGE EXTENDING WEST INTO THE EASTERN GULF OF MEXICO WILL MAINTAIN A SOUTHERLY WIND FLOW ACROSS THE REGION THROUGH MONDAY NIGHT AS A WEAK COLD FRONT APPROACHES FROM THE NORTHWEST. THIS FRONT WILL THEN ENTER INTO THE FORECAST AREA ON TUESDAY...AND THEN STALL THROUGH MIDWEEK. PLENTY OF MOISTURE WILL REMAIN ACROSS THE REGION WITH PRECIPITABLE WATER VALUES NEAR 1.75 INCHES AHEAD OF THE COLD FRONT. SO EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO PERSIST INTO FRIDAY AS UPPER DISTURBANCES CONTINUE TO PASS OVERHEAD. HIGH TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL THROUGH EXTENDED FORECAST. HOWEVER DUE TO THICK CLOUD COVER...OVERNIGHT LOWS WILL BE ABOUT 9 TO 14 DEGREES ABOVE NORMAL THROUGH THURSDAY. /22 && .AVIATION... 10.12Z KMOB/KBFM AND KPNS TAF CYCLE... IFR/MVFR CIGS WITH VSBYS POSSIBLY LOWERING TO THESE LEVELS WITH THE PASSAGE OF ANY AFTERNOON SHRA/TSRA. BRIEF STRONG WIND GUSTS IN AND NEAR CONVECTION. ALTHOUGH WIND SHIFT WITH FRONT EXPECTED BETWEEN 11.00-11.06Z...WIND SPEED APPEARS LIGHT. /10 && .MARINE...COLD FRONT APPROACHES THE COAST BY THIS EVENING...BRINGING AN INCREASED COVERAGE OF SHOWERS/STORMS. WINDS...WAVES AND SEAS LOCALLY HIGHER IN AN NEAR STORMS. THE FRONT STALLS NEAR THE AREA ON SATURDAY AND BREAKS DOWN BY SUNDAY AS A PREDOMINANT SOUTHEAST FLOW SETS UP WITH HIGH PRESSURE OVER THE MID-ATLANTIC. A LIGHT ONSHORE FLOW LOOKS TO CONTINUE INTO THE FIRST OF NEXT WEEK. AWAY FROM THE INFLUENCE OF STORMS...SEAS GENERALLY 2 TO 3 FEET THROUGH THE PERIOD. CHANCES OF SHOWERS AND STORMS REMAIN IN THE FORECAST. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 83 65 79 64 78 / 60 50 40 30 70 PENSACOLA 82 67 78 68 77 / 50 50 50 30 60 DESTIN 78 70 77 68 78 / 40 50 50 30 60 EVERGREEN 83 63 79 61 79 / 80 70 30 20 60 WAYNESBORO 81 61 78 60 78 / 80 50 20 20 60 CAMDEN 82 61 79 59 78 / 80 70 20 05 50 CRESTVIEW 85 65 79 63 78 / 50 40 40 30 50 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 10, 5:51 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 551 AM CDT FRI APR 10 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 551 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS IS FORECAST TODAY AND TONIGHT ALONG AREA BEACHES. A COLD FRONT APPROACHES THE CENTRAL GULF COAST TODAY. WITH DEEP LAYER MOISTURE AHEAD OF THE FRONT BEING PLENTIFUL AND ALONG WITH MARGINAL INSTABILITY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THROUGH THE COURSE OF THE DAY. THE HIGHER COVERAGE IS EXPECTED TO BE ALONG AND NORTHWEST OF INTERSTATE 65. A FEW OF THE STORMS THIS AFTERNOON...CARRYING OVER INTO THE EVENING...HAVE THE POTENTIAL OF BECOMING STRONG TO BRIEFLY SEVERE. THE MAIN THREAT IN ANY SEVERE STORMS WILL BE ISOLATED OCCURRENCES OF DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MODERATE RISK OF RIP CURRENTS IS FORECAST SATURDAY AND SUNDAY ALONG AREA BEACHES. ALTHOUGH CHANCES OF STORMS REMAIN IN THE FORECAST...THE RISK OF SEVERE STORMS IS LOW DURING THE OUTLOOK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-111100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 551 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IS FORECAST TO SLIP SOUTHWARD TO THE COAST THIS EVENING AND SETTLE ACROSS THE COASTAL WATERS TONIGHT...WHERE IT BECOMES STATIONARY. SCATTERED SHOWERS AND STORMS WILL BRING THE POTENTIAL OF BRIEF STRONG WIND GUSTS...LOCALLY HIGHER WAVES OVER BAYS AND SOUNDS...LOCALLY HIGHER SEAS...BRIEF VISIBILITY REDUCING HEAVY RAINFALL AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING ACTIVITY BY THIS AFTERNOON AND INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ALTHOUGH CHANCES OF STORMS REMAIN IN THE FORECAST...THE RISK OF SEVERE STORMS IS LOW DURING THE OUTLOOK.
In the hours before
Special weather statement, Apr 10, 6:20 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
620 AM CDT FRI APR 10 2015
MSZ078-079-101145-
GEORGE-STONE-
620 AM CDT FRI APR 10 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GEORGE AND EAST
CENTRAL STONE COUNTIES...
AT 619 AM CDT...A STRONG THUNDERSTORM WAS 13 MILES EAST OF
PERKINSTON...OR 13 MILES EAST OF WIGGINS...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUBLE...BENNDALE...RAMSEY SPRINGS AND DALE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3084 8898 3090 8879 3074 8871 3075 8889
3074 8889 3075 8897
TIME...MOT...LOC 1119Z 256DEG 8KT 3079 8891
10Special weather statement, Apr 10, 6:51 AM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
651 AM CDT FRI APR 10 2015
MSZ079-101230-
GEORGE-
651 AM CDT FRI APR 10 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GEORGE COUNTY...
AT 651 AM CDT...A STRONG THUNDERSTORM WAS 15 MILES SOUTHWEST OF
LUCEDALE...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CROSSROADS...GIBSON LANDING...BENNDALE...DALE...CENTRAL AND RUBLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3085 8887 3093 8866 3074 8864 3073 8869
3074 8887
TIME...MOT...LOC 1151Z 256DEG 7KT 3080 8880
10Special weather statement, Apr 10, 11:08 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1108 AM CDT FRI APR 10 2015
ALZ061-062-101700-
UPPER BALDWIN AL-UPPER MOBILE AL-
1108 AM CDT FRI APR 10 2015
...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND EASTERN
MOBILE COUNTIES UNTIL NOON CDT...
AT 1105 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR I65 AND US
43...OR NEAR SATSUMA...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... SARALAND... BAY MINETTE...
SATSUMA... CREOLA... I65 AND AL 59...
I65 AND CR 47... I65 AND AL 287... I65 AND AL 225...
AXIS... I65 AND US 43... CROSSROADS...
THE PRIMARY THREATS FROM THIS STORM ARE TORRENTIAL DOWNPOURS OF
RAIN...AND WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF
TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK
SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3074 8806 3092 8809 3111 8762 3100 8762
3100 8760 3096 8759 3087 8764 3081 8758
3076 8792 3088 8789 3092 8791 3080 8793
3076 8793 3076 8796 3075 8800 3077 8800
TIME...MOT...LOC 1605Z 262DEG 9KT 3084 8799
BUTTSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 11:16 AM CDT | Special Weather Statement | MOB | Butler | 59 min |
| Apr 10, 11:29 AM CDT | Special Weather Statement | MOB | Mobile | 61 min |
| Apr 10, 1:01 PM CDT | Special Weather Statement | MOB | Choctaw | 59 min |
| Apr 10, 1:45 PM CDT | Special Weather Statement | MOB | Crenshaw | 60 min |
| Apr 10, 1:52 PM CDT | Special Weather Statement | MOB | Clarke | 53 min |
| Apr 10, 3:09 PM CDT | Special Weather Statement | MOB | Butler | 66 min |
| Apr 10, 3:53 PM CDT | Special Weather Statement | MOB | Monroe | 67 min |
| Apr 10, 4:21 PM CDT | Special Weather Statement | MOB | Butler | 54 min |
| Apr 10, 4:27 PM CDT | Special Weather Statement | MOB | Mobile | 63 min |
| Apr 10, 5:11 PM CDT | Special Weather Statement | MOB | Crenshaw | 34 min |
| Apr 10, 5:13 PM CDT | Special Weather Statement | MOB | Conecuh | 62 min |
| Apr 10, 5:19 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington | 21 min |
| Apr 10, 1:38 PM CDT | Special Weather Statement | MOB | Santa Rosa | 52 min |
| Apr 10, 2:07 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 53 min |
| Apr 10, 6:20 AM CDT | Special Weather Statement | MOB | George | 25 min |
| Apr 10, 6:51 AM CDT | Special Weather Statement | MOB | George | 39 min |
| Apr 10, 4:17 PM CDT | Special Weather Statement | MOB | Greene | 58 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.